# SDR UIEA2019090305437

- Difficulty date: September 3, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 70,393 hours, 15,599 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 4200353
- Part serial: 1111
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT VALVE CAUTION MESSAGE ON TAXI OUT. DID NOT CLEAR IN 30 SECONDS, CLEARED AFTER 4:30 SECONDS. TRANSFERRED TO MDDR 117248 IAW MEL 21-58-07-02-01, CAT "C", DUE 13-SEP-2019. MX ACTION C/W, PROCEDURE #2. LP 1066756 - M2: PERFORMED FIM 21-58 FT 899, FOUND MANIFOLD INTERCONNECT VALVE TO BE FAULTING. REMOVED AND REPLACED MANIFOLD INTERCONNECT VALVE IAW 21-58-01. OPS CHECK NORMAL AT THIS TIME. THIS CLEARS MDDR #117248. PLACARDS REMOVED AND MCC NOTIFIED.
